# SDR DALA2015020200832

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION, FOUND ON FWD FLANGE OF FRAME 20 STRINGER 23R.  CORROSION REMOVED IAW SRM.  FOUND TO BE OUT OF LIMITS.  PERFORMED PERMANENT REPAIR ON THE FRAME IAW PRI 532199-14 AND ER/A 532199-14.
